RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 19, Issue 2  


Deviation of the centroid of a convex figure from the center of the circumscribed disk
Yu. G. Dutkevich
161
A necessary condition for convergence of interpolating parabolic and cubic splines
N. L. Zmatrakov
165
An example of a zero series expansion in the Walsh system
V. A. Skvortsov
179
Certain embedding theorems
È. A. Storozhenko
187
Proof of the method of locally conformal sewing
A. V. Aizenshtat, S. K. Gavrilov, E. I. Zverovich
201
A uniqueness theorem for solutions to an inverse problem for the wave equation
Yu. E. Anikonov
211
A class of weighted spaces of entire functions
V. A. Bogachev
215
Solvability of partial differential equations of infinite order in certain classes of entire functions
G. G. Braichev
225
Defining a metric in a linear space by means of a family of subsets
A. I. Vasil'ev
237
Canonical decomposition of projective and affine killing vectors on the tangent bundle
F. I. Kagan
247
Absolute bases in Hilbert space
Yu. F. Korobeinik
259
Connectedness and solar properties of sets in normed linear spaces
B. A. Koscheev
267
Turnpike theorems in probabilistic models of economic dynamics
I. V. Evstigneev
279
The Kleinfeld identities in generalized accessible rings
G. V. Dorofeev
291

Doctoral theses
Some extremal problems of theory of quadrature and approximation of functions
V. P. Motornyi
299
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019